# SDR AALA960418

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND NUT CLIP HOLE IN FLOORBEAM.  CUT OUT CORRODED AREA, INSTALLED FILLER AND DOUBLER PER SRM 53-05, FIGURE 20A.   TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
